# SDR ASOA201001970

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,614 hours, 18,693 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 BOTTOM SECTOR IS CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-21-15 AND 53-00-00.    R & R FRAME  IAW SRM 51-42-06 & 51-42-21, PN 601R32004-55.
